Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 170, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2015, 8:43 AM CDT for Bexar County, Comal County, Hays County, Texas. It was in force for 8 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2015, 8:43 AM CDT (13:43 UTC)
- Expired
- Oct 30, 2015, 4:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Bexar County, TX, Comal County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 8:51 AM CDT | HEAVY RAIN 7.41 | Dripping Springs, TX | 7.41 INCHES OF RAINFALL IN DRIPPING SPRINGS FOR THIS EVENT. |
| Oct 30, 8:58 AM CDT | FLASH FLOOD | Wimberley, TX | RAPID-MOVING WATER OVER SH 12 BRIDGE AT CYPRESS CREEK IN WIMBERLEY. |
| Oct 30, 9:42 AM CDT | HEAVY RAIN 6.4 | 2 Se Spring Branch, TX | COOP OBSERVER REPORTING 6.40 INCHES OF RAINFALL SO FAR WITH THIS EVENT. |
| Oct 30, 9:56 AM CDT | HEAVY RAIN 8.53 | 6 Nw New Braunfels, TX | RAIN AMOUNT IN THE PAST 6 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 1.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
562
WGUS54 KEWX 301343
FFWEWX
TXC029-091-209-301830-
/O.NEW.KEWX.FF.W.0170.151030T1343Z-151030T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 AM CDT FRI OCT 30 2015
...FLASH FLOOD EMERGENCY FOR MUCH OF COMAL COUNTY...WESTERN PARTS
OF HAYS COUNTY AND FAR NORTHWEST BEXAR COUNTY...
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COMAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 130 PM CDT
* AT 835 AM CDT...EMERGENCY MANAGEMENT REPORTED A BRIDGE OVER
CYPRESS CREEK THAT MAY BE COMPROMISED...WITH EVACUATIONS TAKING
PLACE IN THE WIMBERLEY AREA. THUNDERSTORM COMPLEX PRODUCING HEAVY
RAIN ACROSS NORTHERN BEXAR COUNTY...NEARLY ALL OF COMAL
COUNTY...AND THE WESTERN HALF OF HAYS COUNTY. SEVERAL GAUGE
REPORTS OVER 6 INCHES OF RAIN HAVE BEEN RECEIVED OVER THE WARNED
AREA...AND RADAR ESTIMATES SUGGEST THAT AS MUCH AS 10 INCHES MAY
HAVE FALLEN OVER A FEW LOCATIONS.
THIS IS A FLASH FLOOD EMERGENCY FOR MUCH OF COMAL COUNTY...WESTERN
PARTS OF HAYS COUNTY AND FAR NORTHWEST BEXAR COUNTY. PEOPLE IN
AND NEAR THE CIBOLO CREEK...COMAL RIVER...GUADALUPE RIVER NEAR
CANYON LAKE...AND THE BLANCO RIVER AS WELL AS THEIR TRIBUTARIES
SHOULD SEEK HIGHER GROUND IMMEDIATELY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...WIMBERLEY...DRIPPING SPRINGS...CANYON LAKE DAM...
FAIR OAKS RANCH...CANYON LAKE...BULVERDE...SHAVANO PARK...
WOODCREEK...SPRING BRANCH...HENLY...LEON SPRINGS...CROSS
MOUNTAIN...TIMBERWOOD PARK...FISCHER...THE DOMINION...MOUNT
GAINOR...SATTLER...ANHALT AND GRUENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3030 9808 3026 9803 2974 9808 2957 9864
2971 9869 3003 9830 3032 9816
$$
MO3 follow-up statements
184
WGUS74 KEWX 301641
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 AM CDT FRI OCT 30 2015
TXC029-091-209-301830-
/O.CON.KEWX.FF.W.0170.000000T0000Z-151030T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BEXAR TX-HAYS TX-
1141 AM CDT FRI OCT 30 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR MUCH OF COMAL
COUNTY...WESTERN PARTS OF HAYS COUNTY AND FAR NORTHWEST BEXAR
COUNTY...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
COMAL...NORTHWESTERN BEXAR AND WESTERN HAYS COUNTIES...
AT 1138 AM CDT...GAUGE REPORTS INDICATED THUNDERSTORMS WERE
PRODUCING HEAVY RAIN OVER THE WARNED AREA. TEN TO 15 INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS CONTINUING.
THIS IS A FLASH FLOOD EMERGENCY FOR MUCH OF COMAL COUNTY...WESTERN
PARTS OF HAYS COUNTY AND FAR NORTHWEST BEXAR COUNTY. SEEK HIGHER
GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...WIMBERLEY...DRIPPING SPRINGS...CANYON LAKE DAM...FAIR
OAKS RANCH...CANYON LAKE...BULVERDE...SHAVANO PARK...WOODCREEK...
SPRING BRANCH...HENLY...LEON SPRINGS...CROSS MOUNTAIN...TIMBERWOOD
PARK...FISCHER...THE DOMINION...MOUNT GAINOR...SATTLER...ANHALT AND
GRUENE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3030 9808 3026 9803 2974 9808 2957 9864
2971 9869 3003 9830 3032 9816
$$426
WGUS54 KEWX 301822
FFWEWX
TXC029-091-209-302130-
/O.EXT.KEWX.FF.W.0170.000000T0000Z-151030T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COMAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 117 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING. AT
1:45 PM THE BLANCO RIVER AT WIMBERLEY WAS AT 17.6 FEET AND CIBOLO
CREEK NEAR BULVERDE WAS AT 27.3 FEET.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...WIMBERLEY...DRIPPING SPRINGS...CANYON LAKE DAM...
FAIR OAKS RANCH...CANYON LAKE...BULVERDE...SHAVANO PARK...
WOODCREEK...SPRING BRANCH...HENLY...LEON SPRINGS...CROSS
MOUNTAIN...TIMBERWOOD PARK...FISCHER...THE DOMINION...MOUNT
GAINOR...SATTLER...ANHALT AND GRUENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3030 9808 3026 9803 2974 9808 2957 9864
2971 9869 3003 9830 3032 9816
$$149
WGUS74 KEWX 302135
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 PM CDT FRI OCT 30 2015
TXC029-091-209-302143-
/O.EXP.KEWX.FF.W.0170.000000T0000Z-151030T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BEXAR TX-HAYS TX-
435 PM CDT FRI OCT 30 2015
...THE FLASH FLOOD WARNING FOR COMAL...NORTHWESTERN BEXAR AND WESTERN
HAYS COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND NO FURTHER FLOODING IS EXPECTED.
RUNOFF FROM EARLIER RAIN WILL CONTINUE TO CAUSE PROBLEMS.
LAT...LON 3030 9808 3026 9803 2974 9808 2957 9864
2971 9869 3003 9830 3032 9816
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 7:04 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 30, 7:04 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 704 AM CDT FRI OCT 30 2015 .AVIATION.../12Z TAFS/ WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE I-35 TAF SITES ALONG AND NORTH OF A NW-SE ORIENTED WARM FRONT. THIS FRONTAL BOUNDARY SHOULD MOVE NORTH OF SAT/SSF WITHIN THE NEXT FEW HOURS TO END TSRA BY 13-14Z...WHILE TSRA SHOULD PERSIST THROUGH 16Z AT AUS WHERE THE BOUNDARY WILL TAKE LONGER TO MOVE THROUGH. CIGS SHOULD GENERALLY REMAIN MVFR AT SAT/SSF FOR THE REST OF THE DAY...BUT CIGS AND VSBYS WILL BE MORE VARIABLE AT AUS THROUGH 16Z ALLOWING FOR TEMPORARY IFR CONDITIONS TO MIX BEFORE THEN. TSRA ARE NOT EXPECTED AT DRT THROUGH MID TO LATE AFTERNOON...BUT MVFR CIGS WILL CONTINUE TO AFFECT THE SITE. A RELATIVE LULL IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AS SOUTH CENTRAL TEXAS REMAINS IN THE WARM SECTOR OF THIS PACIFIC MIDLATITUDE CYCLONE...BUT ISOLATED TSRA WILL BE POSSIBLE...ESPECIALLY AFTER 21-22 AT SAT/SSF. BASED ON HI-RES MODEL TRENDS AND A GENERALLY FASTER PROGRESSION OF THIS SYSTEM...A LINE OF TSRA IS EXPECTED LATER THIS EVENING AFTER 23Z AT DRT AND 3-4Z AT THE I-35 TAF SITES. OBSERVATIONAL TRENDS AND FUTURE MODEL RUNS SHOULD HELP REFINE THESE TIMES WITH THE NEXT AFD. RAPID CLEARING BEHIND A WEAK COLD FRONT SHOULD END TSRA CHANCES BY SUNRISE WITH NW WINDS FOR SATURDAY. && .PREV DISCUSSION... /ISSUED 329 AM CDT FRI OCT 30 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35 CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1 TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD. IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES 40-55 KNOTS AND CAPES EXCEED 1000 J/KG. THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 66 78 57 77 / 80 90 40 10 - AUSTIN BERGSTROM INTL AIRPORT 78 66 79 54 77 / 80 90 40 10 - NEW BRAUNFELS MUNI AIRPORT 79 67 82 56 79 / 80 90 40 10 - BURNET MUNI AIRPORT 75 62 74 54 75 / 90 90 30 10 - DEL RIO INTL AIRPORT 81 61 79 53 82 / 70 70 20 - 0 GEORGETOWN MUNI AIRPORT 76 65 76 54 75 / 90 90 40 10 - HONDO MUNI AIRPORT 80 65 83 54 80 / 90 80 30 - 0 SAN MARCOS MUNI AIRPORT 78 67 80 57 77 / 80 90 40 10 - LA GRANGE - FAYETTE REGIONAL 79 70 80 58 76 / 70 80 70 20 10 SAN ANTONIO INTL AIRPORT 80 67 82 57 80 / 90 90 30 - - STINSON MUNI AIRPORT 81 68 84 58 80 / 80 80 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...LH SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 30, 8:11 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 811 AM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-311315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 811 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE TODAY FOR MOST OF SOUTH CENTRAL TEXAS. THE FIRST ROUND OF THUNDERSTORMS IS OCCURRING THIS MORNING...AND A TORNADO WATCH IS IN EFFECT UNTIL NOON LOCAL TIME ALONG AND EAST OF KERRVILLE TO PEARSALL. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON AND TONIGHT...AND A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Special weather statement, Oct 30, 5:29 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT FRI OCT 30 2015
TXZ205-221-301115-
WILSON TX-BEXAR TX-
529 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES UNTIL 615 AM CDT...
AT 529 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF LEMING...OR 11 MILES SOUTHWEST OF FLORESVILLE...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...ST. HEDWIG...ELMENDORF...LA VERNIA...CALAVERAS LAKE...
SUTHERLAND SPRINGS...ZUEHL...FRIENDLY CORNER...PARITA...ADKINS AND
CANADA VERDE.
LAT...LON 2912 9841 2952 9821 2951 9819 2949 9819
2950 9818 2950 9817 2948 9816 2948 9812
2946 9812 2943 9814 2936 9811 2938 9809
2938 9794 2890 9821
TIME...MOT...LOC 1029Z 209DEG 29KT 2907 9833
ALLENSpecial weather statement, Oct 30, 6:00 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT FRI OCT 30 2015
TXZ190>192-301145-
TRAVIS TX-BLANCO TX-HAYS TX-
600 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLANCO...
NORTHWESTERN TRAVIS AND NORTHWESTERN HAYS COUNTIES UNTIL 645 AM
CDT...
AT 600 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DRIPPING SPRINGS...MOVING NORTH AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DRIPPING SPRINGS...LAKEWAY...LAGO VISTA...THE HILLS...CYPRESS MILL...
DRIFTWOOD...BRIARCLIFF AND MOUNT GAINOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3061 9804 3061 9802 3009 9797 3006 9818
3047 9828 3043 9813 3046 9810 3049 9810
3048 9812 3050 9812 3062 9805
TIME...MOT...LOC 1100Z 171DEG 37KT 3015 9809
ALLENLocal storm report, Oct 30, 6:19 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM FLASH FLOOD LEON VALLEY 29.50N 98.61W
10/30/2015 BEXAR TX FIRE DEPT/RESCUE
HUEBNER CREEK IS OVER EVERS AND POSS ROAD. 2.75 INCHES
OF RAIN SO FAR.
&&
EVENT NUMBER EWX1500822Local storm report, Oct 30, 6:36 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
10/30/2015 BEXAR TX EMERGENCY MNGR
AT LEAST 10 STREETS CLOSED ACROSS THE CITY OF SAN
ANTONIO DUE TO FLOODING
&&
EVENT NUMBER EWX1500823Local storm report, Oct 30, 6:41 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG FLORESVILLE 29.14N 98.16W
10/30/2015 WILSON TX EMERGENCY MNGR
EM REPORTS DAMAGE ON THE NW SIDE OF FLORESVILLE. TIN
SCATTERED ABOUT PARKING LOTS. A CHAINLINK FENCE HAS BEEN
BLOWN OVER. NO STRUCTURAL DAMAGE OBSERVED. POWER IS OUT
ACROSS THE TOWN. MOST OF THE DAMAGE IS NEAR HWY 181 AND
HWY 97. 45 TO 50 MPH WIND GUST OBSERVED.
&&
EVENT NUMBER EWX1500824Local storm report, Oct 30, 7:45 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG FLORESVILLE 29.14N 98.16W
10/30/2015 WILSON TX EMERGENCY MNGR
SOCIAL MEDIA AND THE EMERGENCY MANAGER REPORTS DAMAGE
TO THE HIGH SCHOOL IN FLORESVILLE. PICTURES SHOW A HOLE
IN THE WALL WITH DAMAGE WHERE THE ROOF MEETS THE WALLS.
&&
EVENT NUMBER EWX1500825The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:36 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 54 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 6:54 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:48 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 13 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Flash Flood Warning | EWX | Travis | 6 hr |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 2:17 PM CDT | River Flood Warning | EWX | Travis | 16 hr |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.